# SDR SWIA2024052000328

- Difficulty date: March 28, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 42,863 hours, 31,228 cycles
- Engine: Ge CF348C1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: PS870B2
- Condition: Cracked
- Location: Rt Transcowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENG NACELLE TRAN COWL OB LOWER A BRACKET CRACKED   (C-CHECK RO 5/20/2024)   REMOVED AND REPLACE NEW STANDOFF P/N CN624-2082-29 AT RH NACELLE TRAN COWL OB LOWER IAW CRJ 700 SRM 51-42-14, SRM 51-21-11, SRM 51-25-06 AND REO 670-54-21-971 REV-B DATE: 2023-11-28.8CAL TOOL: COUINTING SCALE ID: AV4800 DATE: DEC-2024
